# SDR SWAA2025062584914

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N8804L
- Make and model: Boeing 737-8
- Aircraft serial: 42637
- Aircraft time: 13,515 hours, 7,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY PASSENGER CALL LIGHT INOP.<[01] RELAMPED EMERGENCY EXIT SIGN PASSENGER CALL LIGHT IN REFERENCE TO AMM 33-51-01. OPS CHECK GOOD AT THIS TIME.
